Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 2 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 2 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations
R. H. Cameron and W. T. Martin.
Bull. Amer. Math. Soc. 51 (1945), 73-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011401
A genesis for Cesàro methods
Ralph Palmer Agnew.
Bull. Amer. Math. Soc. 51 (1945), 90-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011333
A differential inequality
R. P. Boas Jr..
Bull. Amer. Math. Soc. 51 (1945), 95-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011315
Note on the expansion of a power series into a continued fraction
H. S. Wall.
Bull. Amer. Math. Soc. 51 (1945), 97-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011341
A combinatorial formula with some applications
L. Ching-Siur Hsu.
Bull. Amer. Math. Soc. 51 (1945), 106-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011668
Transformations in metric spaces and ordinary differential equations
John V. Wehausen.
Bull. Amer. Math. Soc. 51 (1945), 113-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012206
Distributive properties of set operators
William Wernick.
Bull. Amer. Math. Soc. 51 (1945), 120-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011657
Some remarks on almost periodic transformations
P. Erdös and A. H. Stone.
Bull. Amer. Math. Soc. 51 (1945), 126-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011437
On the least primitive root of a prime $p$
P. Erdös.
Bull. Amer. Math. Soc. 51 (1945), 131-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011479
On a special class of abelian functions
O. F. G. Schilling.
Bull. Amer. Math. Soc. 51 (1945), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011291
Congruences connected with the solution of a certain diophantine equation
Harold F. S. Jonah.
Bull. Amer. Math. Soc. 51 (1945), 137-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011475
Development of certain quadratic functional equations
Harold F. S. Jonah.
Bull. Amer. Math. Soc. 51 (1945), 147-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011343
Arithmetic upon an algebraic surface
B. Segre.
Bull. Amer. Math. Soc. 51 (1945), 152-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011565
The pseudo-angle in space of $2n$ dimensions
John DeCicco.
Bull. Amer. Math. Soc. 51 (1945), 162-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011576
Bi-isothermal systems
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 51 (1945), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011578
Projective description of some plane sextic curves derived from conics as base curves
Ingonda Maria von Mezynski.
Bull. Amer. Math. Soc. 51 (1945), 175-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012774